# SDR TWAA9915101

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 30301
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EGRESS LIGHTS ON THE RIGHT SIDE OF THE CABIN, ROW 25 GOING AFT, WAS INOPERATIVE.  REPLACED THE BATTERY CHARGER, MFG 2012-1, AND THE BATTERY PACK.
